# SDR ABXA9701378

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Clip
- Part number: 9915558250
- Condition: Cracked
- Location: Bs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND THE AFT PRESSURE BULKHEAD LATERAL STIFFENER CRACKED AT LONGERON 7R.  REMOVED AND REPLACED END CLIP IAW DC-9 SRM CHAPTERS  51-30-1 AND 51-30-5.
